# SDR SWAA2023090596915

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8745K
- Make and model: Boeing 737-8
- Aircraft serial: 61866
- Aircraft time: 7,594 hours, 3,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

<EMERGENCY LT ROW 20 NEXT TO RAFTS WILL NOT EXTINGUISH><[01] EMERGENCY LIGHTS OPERATE NORMALLY PER MM 33-51-00
